MAUDE Adverse Event Report: BIOPROTECT LTD. BIOPROTECT BALLOON IMPLANT SYSTEM

BIOPROTECT LTD. BIOPROTECT BALLOON IMPLANT SYSTEM
Model Number 5135
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to bioprotect ltd.That a bioprotect balloon implantation procedure was performed on (b)(6) 2026.Ultrasound visualization was poor due to patient's insufficient bowel preparation and thin rectal wall.Digital rectal examination (dre) and ct following the procedure confirmed the balloon was placed in the lumen of the rectum.The patient was referred to a local er where the balloon was subsequently aspirated and removed.A 5 mm puncture in the rectal wall was repaired by a colorectal surgeon.The patient is expected to receive a replacement spacer, and his radiation treatment was delayed.

Brand Name
BIOPROTECT BALLOON IMPLANT SYSTEM
Common Device Name
BIOPROTECT BALLOON IMPLANT SYSTEM
Manufacturer (Section D)
BIOPROTECT LTD.
6 ha'gavish st
netanya, 42507 06,
IS  4250706,
Manufacturer (Section G)
BIOPROTECT LTD
6 ha'gavish st.
netanya, 42507 06
IS   4250706
Manufacturer Contact
noga avisar
6 ha'gavish st.
netanya, 42507-06
IS   4250706
MDR Report Key25216898
Report Number3014285231-2026-00010
Device Sequence Number21276840
Product Code OVB
UDI-Device Identifier07290014878020
UDI-Public(01)07290014878020(11)250514(17)270513
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222972
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale